Universidad Complutense de Madrid
E-Prints Complutense

Genus-zero Whitham hierarchies in conformal-map dynamics

Impacto

Downloads

Downloads per month over past year

Martínez Alonso, Luis and Medina Reus, Elena (2006) Genus-zero Whitham hierarchies in conformal-map dynamics. Physics letters B, 641 (6). pp. 466-473. ISSN 0370-2693

[img]
Preview
PDF
Creative Commons Attribution.

228kB

Official URL: http://dx.doi.org/10.1016/j.physletb.2006.08.082


URLURL Type
http://www.sciencedirect.com/UNSPECIFIED


Abstract

A scheme for solving quasiclassical-string equations is developed to prove that genus-zero hitham hierarchies describe the deformations of planar domains determined by rational conformal-maps. This property is applied in normal matrix models to show that deformations of simply-connected supports of eigenvalues under changes of coupling constants are governed by genus-zero Whitham hierarchies.


Item Type:Article
Additional Information:

©2006 Elsevier B.V.
Partially supported by MEC project FIS2005-00319

Uncontrolled Keywords:Random-matrix ensemble; Growth; Fluid; Flows
Subjects:Sciences > Physics > Physics-Mathematical models
Sciences > Physics > Mathematical physics
ID Code:34284
Deposited On:17 Nov 2015 19:27
Last Modified:10 Dec 2018 15:09

Origin of downloads

Repository Staff Only: item control page